# SDR LR7A07119

- Difficulty date: October 1, 2007
- Submitted: November 1, 2007
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 56,958 hours, 34,806 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-7 CHECK PER JOB CARD HC5324 FOUND RT MLG FRAME OUTBOARD CAP BROKEN AT FS 528 WL 209 & 232 RBL 66.  REPAIR ACCOMPLISHED IAW LYNDEN AIR CARGO MEA 382-53-07-063.
